Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Please sugest me about Niftran 100 mg for UTI

Dear Doctor, I have been advised to take Niftran 100 mg for 10 days , 3 times a day on March 19 after I discharged for food poisoning. I have been advised to take for loose motion also for 5 days two times a day. I took for 3 days and stopped. Loose motion stopped. Last moth I did urine routine check and found that blood in the urine. I think I am still having urine infection. Do I complete the course or shall I visit the doctor?
Asked On : Wed, 8 Jun 2011
Answers:  2 Views:  953
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
welcome to health care magic
wen doctor has asked u to tk 5 days medicine u shouldnt have stop it.any antibiotic course should be completed even if u feel relief in 3 dont repeat it again n dont repeat the same medicine again as doctor has to evaluate your case and accordingly may prescribe u other antibiotics.
consult your doctor nad complete the course as prescribed
good luck
drink plenty of water
Answered: Wed, 8 Jun 2011
  User's Response
Thanks you very much for the Advice....I shall consult the doctor tomorrow.....
Thanks again!!!!
Answered: Wed, 8 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor